# SDR I5PA2022092675708

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,365 hours, 33,720 cycles
- Engine: Pwa PW2040
- Engine time: 77,098 hours, 25,850 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: F32731
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REFER TO LP 43189 ITEM 4 LEFT ENG FUEL VALVE IND. MEL 73-21-03. REMOVED AND REPLACED FUEL CONTROL UNIT PER AMM 73-21-01. OPS CHECK NORMAL.
